# SDR CALA2025022400420

- Difficulty date: February 4, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1308U15
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS. CENTER WING REAR SPAR STIFFENER LOWER RADIUS CRACKED AT LBL 25 STA 663.75 O/B OF L/H RAM AIR EXIT EXHAUST REF AAR N/R 9933669 REMOVED AND REPLACED LOWER FUS. CENTER WING REAR SPAR STIFFENER AT  LBL 25 STA 663.75 O/B OF L/H RAM AIR EXIT EXHAUST AS PER SRM 51-40-02-0G-0, DWG#111A1000, AND DWG#149A7210.  REMOVED AND REPLACED LOWER FUS. CENTER WING REAR SPAR STIFFENER @ LBL 25 STA 663.75 O/B OF L/H RAM ESFR:1038468 AIR EXIT EXHAUST AS PER SRM 51-40-02-0G-0, DWG#111A1000, AND DWG#149A7210.
